# SDR DXTA200500948

- Difficulty date: September 1, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 207 hours, 152 cycles
- System (JASC): 3244 · Tire
- Part: Line
- Condition: Misinstalled
- Location: Hydraulic Sys
- Part time: 207 hours, 152 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

THE LEFT OUTBOARD MAIN TIRE BLEW ON LANDING THE ANTI-SKID INOP EICAS MESSAGE DISPLAYED ON ROLL OUT AND EXTINGUISHED SHORTLY THEREAFTER.  THE SIC (PF) ALSO NOTED THE RIGHT BRAKE PEDAL FELT NORMAL AND THE LEFT BRAKE PEDAL FELT MUSHY.  FOUND LT INBOARD + OUTBOARD BRAKE LINES FROM ANTI SKID CONTROL VALVE TO PARKING VAVLE INSTALLED IMPROPERLY.  LEFT INBOARD LINE LEFT OUTBOARD PAT ON PART BRAKE VALVE, LEFT OUTBOARD LINE LEFT INBOARD PORT ON PART BRAKE VALVE.  CONFIGURED LINES LEFT INBOARD TO LEFT INBOARD, RIGHT INBOARD TO LEFT INBOARD.  BLED BRAKES IAW 680 MM CHAPT 32-42-10 LINES INSTALLED IAW 680 MM CHAPT 32-42-20.  LEAK CHECK GOOD, OPS CHECK GOOD.
